# SDR CALA2023061901942

- Difficulty date: June 15, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757324
- Aircraft serial: 33525
- Aircraft time: 54,193 hours, 15,791 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Capt Side
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRSPEED DISAGREE AND UNRELIABLE CAPT SIDE. L R EEC ALSO POPULAT ED. EEC OFF IAW QRC. VERBALLY DEBRIEFED CREW. CREW ENCOUNTERED ICING CONDITIONS WHICH 34-26 TASK 802. NO FAULTS OF AIR DATA SYSTEM NOTED. RESET EEC RELATED TO AIRSPEED ISSUE. CREW REPORTED THAT AFTER TURNING ON SWITCHES AND ALL INDICATIONS NORMAL. WING AND ENGINE ANTI ICE, ISSUE CORRECTED ITSELF. AS PRECAUTIONARY, PERFORMED ADIRU FAULT ISOLATION PROCEDURE PER FIM
